Search Results

You are looking at 1 - 10 of 28 items for :

  • Geometry and Topology x
Clear All
Open access

Rory Biggs

References [1] A. Agrachev, D. Barilari: Sub-Riemannian structures on 3D Lie groups. J. Dyn. Control Syst. 18 (1) (2012) 21-44. [2] D.V. Alekseevskiĭ: The conjugacy of polar decompositions of Lie groups. Mat. Sb. (N.S.) 84 (126) (1971) 14-26. [3] D.V. Alekseevskiĭ: Homogeneous Riemannian spaces of negative curvature. Mat. Sb. (N.S.) 138 (1) (1975) 93-117. [4] A. Bellaïche: The tangent space in sub-Riemannian geometry. In: A. Bellaïche, J.J. Risler (eds.), Sub-Riemannian geometry. Birkhäuser

Open access

Anthony Sofo

References [1] V. Adamchik, H. M. Srivastava: Some series of the zeta and related functions. Analysis 18 (2) (1998) 131-144. [2] J. M. Borwein, I. J. Zucker, J. Boersma: The evaluation of character Euler double sums. Ramanujan J. 15 (2008) 377-405. [3] J. Choi: Log-Sine and Log-Cosine Integrals. Honam Mathematical J 35 (2) (2013) 137-146. [4] J. Choi, D. Cvijović: Values of the polygamma functions at rational arguments. J. Phys. A: Math. Theor. 40 (50) (2007) 15019{15028. Corrigendum, ibidem, 43

Open access

Romi Shamoyan and Seraphim Maksakov

. Sb. 42 (84) (1957) 301-326. (In Russian) [19] V.I. Krylov: On functions regular in half plane. Mat. Sb. 6 (48) (1939) 95-138. (In Russian) [20] I.S. Kursina: Factorization and parametric representation of weighted classes of analytic functions: the thesis abstract. Voronezh State Univ., Voronezh 4 (2000) 43-54. (In Russian) [21] G.U. Matevosyan: On an factorization of functions meromorphic in multiconnected domains and applications. Izv. AN Armenii, Matematika 9 (1974) 387-408. (In Russian) [22] G

Open access

Lingeshwaran Shangerganesh, Arumugam Gurusamy and Krishnan Balachandran

References [1] B. Andreianov, M. Bendahmane, S. Ouaro: Structural stability for variable exponent elliptic problems, I: The p(x)-Laplacian kind problems. Nonlinear Anal. 73 (2010) 2{24. [2] L. Ansini, L. Giacomelli: Shear-thinning liquid _lms: macroscopic and asymptotic behavior by quasi-self-similar solutions. Nonlinearity 15 (2002) 2147{2164. [3] L. Ansini, L. Giacomelli: Doubly nonlinear thin-_lm equations in one space dimension. Arch. Ration. Mech. Anal. 173 (2004) 89{131. [4] S.N. Antontsev

Open access

Hüseyin Bor

, Divergent Series, Oxford Univ. Press., Oxford, (1949). [10] K. N. Mishra, On the absolute Nörlund summability factors of infinite series, Indian J. Pure Appl. Math., 14 (1983), 40-43. [11] K. N. Mishra and R. S. L. Srivastava, On / ; pn / summability factors of infinite series, Indian J. Pure Appl. Math., 15 (1984), 651-656. [12] W. T. Sulaiman, A note on /A/k summability factors of infinite series, Appl. Math. Comput., 216 (2010), 2645-2648.

Open access

Nelson Martins-Ferreira

, 2nd edition, Springer-Verlag, 1998. [10] N. Martins-Ferreira, Weak Categories in Additive 2-Categories with Kernels, Galois Theory, Hopf Algebras, and Semiabelian Categories, Fields Institute Communications 43 (2004) 387- 410. [11] N. Martins-Ferreira, Pseudo-categories, Journal of Homotopy and Related Structures 1 n. 1 (2006) 47-78. [12] N. Martins-Ferreira, The (tetra)category of pseudocategories in additive 2-categories with ker- nels, Applied Categorical Structures 18 n. 3 (2010) 309-342. [13] N. Martins-Ferreira, Weakly Mal'cev categories, Theory and

Open access

Alok Kumar and Lakshmi Narayan Mishra

References [1] P. N. Agrawal, A. Sathish Kumar, T. A. K. Sinha, Stancu type generalization of modified Schurer operators based on q-integers, Appl. Math. Comput. 226 (2014) 765-776. [2] R. A. DeVore, G. G. Lorentz, Constructive Approximation, Springer, Berlin (1993). [3] A. D. Gadjiev, Theorems of the type of P. P. korovkin's theorems, Matematicheskie Zametki, 20 (5) (1976) 781-786. [4] A. D. Gadjiev, R. O. Efendiyev, E. Ibikli, On Korovkin type theorem in the space of locally integrable

Open access

H. Orhan, N. Magesh and V. K. Balaji

-21. [4] S. Bulut, Coefficient estimates for a class of analytic and bi-univalent functions, Novi Sad J. Math. 43 (2013), no. 2, 59-65. [5] S. Bulut, N. Magesh and V. K. Balaji, Faber polynomial coefficient estimates for certain subclasses of meromorphic bi-univalent functions, C. R. Math. Acad. Sci. Paris 353 (2015), no. 2, 113-116. [6] M. Çağlar, E. Deniz, H. M. Srivastava, Second Hankel determinant for certain subclasses of bi-univalent functions, Turkish J. Math. 41 (2017), 694-706 [7] M. Çağlar, H. Orhan and N. Yağmur

Open access

R. Ponraj, S. Sathish Narayanan and R. Kala

, Palestein Journal of Mathematics, 4(1) (2015), 189-197. [10] R. Ponraj and S. Sathish Narayanan, Difference cordial labeling of graphs obtained from trian- gular snakes, Application and Applied Mathematics, 9(2) (2014), 811–825. [11] A. Rosa, On certain valuation of the vertices of a graph, Theory of Graphs (Internat. Symposium, Rome, July 1966), Gordon and Breach, N. Y. and Dunod Paris (1967), 349–355. [12] M. Z. Youssef, On Skolem-graceful and cordial graphs, Ars Combin., 78 (2006), 167–177. [13] M. Z. Youssef, On k-cordial labelling, Australas. J. Combin., 43 (2009

Open access

Mohammad Eslamian

. Mursaleen, H.M. Srivastava, Sunil K. Sharma, Generalized statistically convergent sequences of fuzzy numbers , J. Intelligent and Fuzzy Systems, 30 (2016) 1511-1518. [23] K. Nakajo, W. Takahashi, Strong convergence theorems for nonexpansive mappings and non- expansive semigroups, J. Math. Anal. Appl. 279 (2003) 372-379. [24] J. Schu, Weak and strong convergence of fixed points of asymptotically nonexpansive mappings, Bull. Aust. Math. Soc. 43 (1991) 153-159. [25] N. Shahzad, A. Udomene, Fixed point solutions of variational